# SDR USAAD00119

- Difficulty date: July 27, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- Engine: Pwa JT8D217
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Annunciator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL/DTW - FLT 1164 - DURING CLIMB AFTER TAKEOFF, THE LEFT FUEL FILTER PRESSURE DROP LIGHT CAME ON, BUT THE ENGINE PARAMETERS WERE NORMAL.  ABOUT 1 MINUTE LATER, LEFT FUEL FILTER PRESSURE LIGHT EXTINGUISHED AND RIGHT FUEL PRESSURE DROP LIGHT ILLUMINATED.  ACFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINT SUMPED ALL FUEL TANKS, NO WATER FOUND.  BOTH ENGINE FUEL FILTERS REPLACED, THE WIRING FOR BOTH DIFFERENTIAL PRESSURE SWITCHES CHECKED AND THE COCKPIT ANNUNCIATOR PANEL REPLACED.  THE ENGINES WERE RUN FOR 1/2 HOUR AT VARIOUS POWER SETTINGS FROM IDLE THROUGH TAKEOFF POWER WITHOUT EITHER FUEL PRESSURE LIGHT ILLUMINATING.  (X)
